No ads code found with this name

Has Anyone Ever Experienced Tinnitus As a Side Effect From Using Advair?

0 vote

I have been suffering from severe sleeplessness since many years now. I have at last found a solution to this problem. Then first thing that I did was stop smoking. This was the most important step I took and I also weaned off Prednisone with great difficulty. I have a kind of addiction to the drug. I would also like to know whether anybody has experienced tinnitus as an adverse effect of having Advair. I have conducted a lot of intense studies into it, but was unable to discover anything. I would be very grateful if someone could shed some light on this matter.

1 Answer

0 vote

Tinnitus or ringing in the ear has been reported by some persons who have used Advair Diskus 250/50 and 100/50. Based on post-marketing reports, this represents only less than one percent of those who claim they experienced side effects. Severity of the symptoms was not included in their report. The condition  was also linked to separate use of prednisone. It should be noted, however, that prolonged use of antihistamine and antibiotics for controlling allergy and sinus infections can also cause a type of tinnitus called sinusitis tinnitus. It is best to consult your doctor regarding your condition to explore treatment options.

Your answer

Privacy: Your email address will only be used for sending these notifications.
To avoid this verification in future, please log in or register.
...